# SDR GLBA96129

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125GL
- Make and model: Beech 1900C
- Aircraft serial: UC125
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Assy
- Part number: 114800121
- Condition: Unbalanced
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ORD - NOSE WHEEL CAUSES VIBRATION DURING CLIMB-OUT UP TO 2500 FEET.  MAINTENANCE REMOVED AND REPLACED NOSE WHEEL ASSY. (M0
